For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

Propecia Reviews

If you've used Propecia, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Effect on brain cells?
Date: 5/18/2006
Does propecia have any effect on the brain and is it reversible? I am on 1mg of finistaride.

AskDocWeb: Since psychiatric side effects have included depression there is reason to believe that Propecia may have some effect on the brain but more research is needed before any conclusions can be drawn. Side effects on the nervous system are also possible including decreased libido (1.6% to 10.0%), dizziness (7.4%), and somnolence (1.7%). Somnolence includes sleepiness, drowsiness and brain fog.

8 years of no side effects, then...
Date: 5/21/2006
I've been on propecia since 2003 with great results and no side effects. In 2011 I sustained a debilitating back injury and went from being extremely active (working out 5-6 days/week) to barely able to sit at my desk a full day at work. Then strong sciatic pain, etc for months after. About 6 weeks after the injury I develop sexual problems and then complete loss of interest due to chronic pain (I think). Now that I'm finally improving my back health, but only about 10% of where I was before I hurt myself, my sex drive and ED are not improving.

I talked to Drs about this and they immediately pointed to the propecia and wouldn't consider any other possibilities of causes (depression, lack of activity, poor sleep, etc). My dilemma is do I stop the propecia and lose all my hair or stay on it and try to work out of the funk I'm in. I'm just not sure I believe the drs confidence that after 8 years of non side effect propecia, that i would develop them--just after i mess up my back. Any thoughts appreciated@

AskDocWeb: Unfortunately side effects can appear anytime after starting a drug, even years later. For some unknown reason the body may develop a sensitivity to a drug that results in increased side effects and/or an allergy. We have speculated that a stressful event might be able to change the body's response to some drugs, either increasing or decreasing their effect on the body. According to the National Institute of Allergy and Infectious Diseases, while stress does not cause allergies, it can be a trigger for symptoms and make existing symptoms worse.

Shedding a lot of hair
Date: 7/22/2013
I have used finpecia 1mg for 20days. i saw my hair was shedding so i stopped taking. now after 8 months, i lost alot of hair. still im lossing. should i start taking tablets in order to stop shedding my hair. plz doctor suggest me.

AskDocWeb: Some of the causes of hair loss are indications of serious medical conditions that require treatment. If you are losing a lot of hair then you may want to get a physical, a medical examination to rule out those conditions that may be serious health hazards.

Date: 8/26/2013
for the doctors, webs, who are answering the questions like most doctors have no rationality for they memorize books and spit it out . please listen . estradiol or finpecia or any medication that you take to stop hair loss or to strenghten what you have = for the most part if you don't abuse these medications you will not have side effects ;nonetheless, teh danger of these drugs pave the way-- widen your vessels or cause blood rush from your hypothalammus and other neurotransmitters which makes you hungry and eventually for the long run will cause hormonal imbalance and still not bad .. here is the danger when you get really hungry you start eating more and more and if you eat the wrongthings and most ts and men or women start eating more sugar aspartame fructulose and alike which normally they don't do, but the pills open the doors for that than headacke occurs, the level of yoru insulin will drop and the amount of sugar in you is so high that your body can not get rid of your eyes are burning and you have headackes and slowly you will have retinopathy cause you are eating so much sugar and the level of your male hormone are lower so your immune system is lower and your insulin is lower than the f problems . most of these doctors do not think f rationally . so your best thing to do is to split the pill not into four but in 20 to 30 pieces and it will be enough for you and take minoxidil does not alter your hormone balance and biotin here and there but stay away from sugar and fake sugar as much as you can .never mind what is written there . im not a doctor but a billion time more rational than most.

AskDocWeb: It is also a good idea to avoid intoxicating substances when you want to express yourself well.

Wants to try for a kid
Date: 9/11/2013
My grand father want me to take propecia and I want to have kids is it ok for me to take it and try for a kid?

AskDocWeb: We strongly recommend reviewing the safety warnings about Propecia before deciding one way or another. As a personal choice we would wait until after the birth of the child before using this drug.

Worried about side effects
Date: 10/4/2013
I would like to start a course of propecia but worried about sideeffects. how long will it take for the sideeffects to happen if I do get them, and would it be adivisible to start propecia if trying for a baby with my girlfriend.

AskDocWeb: Unfortunately side effects may develop at any time after starting a new drug. Here is an example of when one side effect showed up.

Pain in testicles
Date: 10/30/2013
I have been using curlzfin(finasteride) 1mg tablets from last 10 days, and i have experienced some problems in my body, like dry skin, pain in testicles, lower desire to sex and much more. Should i continue use it or stop its usage? because my hair still falling.

AskDocWeb: Pain in the testicles may indicate a serious condition and should be immediately reported to your doctor. Propecia is known to cause this side effect in a small percentage of patients.

Report - 83 - 84 - 85 - 86 - 87 - 88 - Page 89 - 90 - 91 - Last page 92

If you find this page useful share it with others. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2007-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Propecia and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page